On Hamilton’s ideals. (English) Zbl 0213.50803


05C45 Eulerian and Hamiltonian graphs
Full Text: DOI


[1] Bondy, J. A., Properties of graphs with constraints on degrees, Studia Sci. Math. Hung., 4, 473-475 (1969) · Zbl 0184.27702
[2] Chartrand, G.; Kapoor, S. F.; Lick, D. R., \(n\)-Hamiltonian graphs, J. Combinatorial Theory, 9, 308-312 (1970) · Zbl 0204.57005
[3] Dirac, G. A., Some theorems on abstract graphs, (Proc. Lond. Math. Soc., 2 (1952)), 68-81 · Zbl 0047.17001
[4] Harary, F., (Graph Theory (1969), Addison-Wesley: Addison-Wesley Reading, Mass), 59
[5] Moon, J. W.; Moser, L., On Hamiltonian bipartite graphs, Israel J. Math., 1, 163-165 (1963) · Zbl 0119.38806
[6] Nash-Williams, C. St. J.A, On Hamiltonian circuits in finite graphs, (Proc. Amer. Math. Soc., 17 (1966)), 466-467 · Zbl 0144.45301
[7] C. St. J. A. Nash-Williams; C. St. J. A. Nash-Williams · Zbl 0223.05122
[8] Pósa, L., A theorem concerning Hamiltonian lines, Magyar Tud. Akad. Mat. Kutató Int. Közl., 7, 225-226 (1962) · Zbl 0114.40003
[9] Tutte, W. T., A short proof of the factor theorem for finite graphs, Canad. J. Math., 6, 347-352 (1954) · Zbl 0055.17102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.